RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 152, Number 3, Pages 518–527 (Mi tmf6107)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrete spectrum of a model operator in Fock space

T. H. Rasulov

A. Navoi Samarkand State University

Abstract: We consider a model describing a "truncated" operator (truncated with respect to the number of particles) acting in the direct sum of zero-, one-, and two-particle subspaces of a Fock space. Under some natural conditions on the parameters specifying the model, we prove that the discrete spectrum is finite.

Keywords: discrete spectrum, Fock space, compact operator, continuity in the uniform operator topology, Hilbert–Schmidt operator, Weinberg equation

DOI: https://doi.org/10.4213/tmf6107

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 152:3, 1313–1321

Bibliographic databases:

Received: 06.11.2006

Citation: T. H. Rasulov, “Discrete spectrum of a model operator in Fock space”, TMF, 152:3 (2007), 518–527; Theoret. and Math. Phys., 152:3 (2007), 1313–1321

Citation in format AMSBIB
\Bibitem{Ras07}
\by T.~H.~Rasulov
\paper Discrete spectrum of a~model operator in Fock space
\jour TMF
\yr 2007
\vol 152
\issue 3
\pages 518--527
\mathnet{http://mi.mathnet.ru/tmf6107}
\crossref{https://doi.org/10.4213/tmf6107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2402249}
\zmath{https://zbmath.org/?q=an:1131.81012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...152.1313R}
\elib{http://elibrary.ru/item.asp?id=9918140}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 152
\issue 3
\pages 1313--1321
\crossref{https://doi.org/10.1007/s11232-007-0115-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249733400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34748812506}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6107
  • https://doi.org/10.4213/tmf6107
  • http://mi.mathnet.ru/eng/tmf/v152/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. H. Rasulov, “Investigation of the spectrum of a model operator in a Fock space”, Theoret. and Math. Phys., 161:2 (2009), 1460–1470  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. H. Rasulov, “Study of the essential spectrum of a matrix operator”, Theoret. and Math. Phys., 164:1 (2010), 883–895  mathnet  crossref  crossref  adsnasa  isi
    3. Rasulov T.H., “Investigations of the Essential Spectrum of a Hamiltonian in Fock Space”, Applied Mathematics & Information Sciences, 4:3 (2010), 395–412  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:219
    Full text:90
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020